Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I didnt get my periods and pregnancy test is negative. Is this a sign of hormonal Imbalance ?

Hi Doctor , My doctor has suggested to deviry for 5 days as this is the first month i didnt get my periods and pregnancy test is negative. seems like harmonal imbalance is the reason. Would like to know if when deviry is used for 5 days, periods will be coming exactly after 10 days of the last pill ? please confirm on this urgently.
Asked On : Wed, 3 Aug 2011
Answers:  1 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM.
First of all it is not advisable to take pills to get periods.
A negative pregnancy test does not exclude pregnancy completely but only suggests that the pregnancy if present is not of the duration which can be detected by that particular test.
There have been hundreds of thousands of cases where the pregnancy test was negative and the person did not get the periods after taking the pills to get period and subsequently it was found that the person was indeed pregnant and this gives rise to anxiety regarding the safety of these pills in pregnancy.
If you are 100 % not pregnant, then the withdrawal bleeding should occur within 7 days.
Answered: Wed, 3 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor